In the last 10 months,every 30 seconds, all day i take sigh and very rare i feel the air down completely into my lungs,i yawn frequent and sometimes i cannot.Not get worse with exercise.All this started after dad died.
All my test(EKG,spirometry,3x-ray) come back normal except ecocardiography which showed a small mitral valve prolaps but doctor sey that's not the problem.My oxigen lvl is 100% ,doctor was surprised to see so hight lvl of oxigen.
Why i breat like that if i have 100% ox??
I am 21 yers.
Your medical work up proves that indeed you are getting enough oxygen. It's perfectly understandable that you would have anxiety issues after losing your dad. Anxiety can manifest in a million different ways, and what you describe as "not being able to get a full deep breath in" is actually a fairly common complaint.
Interestingly enough, a MVP (mitral valve prolapse) is a condition that MANY people with anxiety disorders also have (myself included). Doctors aren't entirely sure of the connection between the two, but it is very common to see someone with MVP also suffer with anxiety issues.
You need to start addressing this as anxiety with your doctor. You've already ruled out a medical cause, which leaves stress and anxiety for the most part. You've suffered a great loss and sometimes, even if we THINK we're coping okay, the anxiety gets the best of us.
There are many treatments out there. Get in to see your doctor and get the ball rolling. It may take some time, but you can help yourself and there is a lot of help out there.
Keep us updated and my sympathies for the loss of your father.
I would have to agree with nursegirl. Losing your father can definitely bring forth your anxiety in so many different ways. Have you considered counseling for it? I know when I lost a loved one close to me, I went in not only to address my anxiety, but to get help with the loss as well. We all need to grieve in our own way and it is a necessary step in our recovery. Please keep us posted.
It certainly sounds like you have several symptoms of anxiety. You can look up "derealization" and "depersonalization", they are two very common effects of chronic anxiety, and it sounds like that is kind of what you're describing when you say you feel like you're "not in your body".
The palpitations could be either from the MVP, anxiety, or a little of both. It's important to remember that palpitations are not harmful, as scary as they may feel.
Have you been to a doctor about your anxiety symptoms? If not, that is a great place to start. He/she can help you sort some of this out. Also, getting your doctor's "okay" to engage in bodybuilding is important as well. MVP rarely impedes any kind of exercise, but it is always good to get the "go ahead" first, especially with something so strenous.
I have the same symptoms. Once i got those when I was driving and almost caused an accident. I ended up in the hospital demanding explanations. They did cat scan and never found anything. My heart would not stop pounding. When I was driving and looked at the stearing wheel it felt like I was looking at someone elses hands. It freaked me out!!! It was anxiety for sure. I've had many episodes like that since then. I know what it is now and I can manage it better. I don't have to worry that there's something worng with my body. It's all in my mind. Just like you I'd pinch myself not being able to feel my hands and feet. The walk helps you because it calms you down. Next time it happens think positively. Think that you have control over your body. Do something pleasant for yourself. I hope this helps <3
I understand. For me every anxiety attack starts with the feeling of not being able to breath deep enough. I will continuously try to breath deep, yawn etc. I even took my daughters albuterol inhaler once and it only made matters worse because that made my heart race like crazy. The fear of not being able to breath is so intense that it makes the heart pound and that can cause shallow breath as well. It's a vicious cycle.. I know exactly how you feel. I'm so sorry you go through this. It is anxiety and that's how it should be treated. If calming excercises don't work then maybe time to talk to a doctor. I have a prescription medicine just in case something like that happens and knowing that I have it makes me feel so much better. Wishing you all the best!!!
I forgot to add when my breathing becomes more hard feel tingling in fingers ,around the mouth and dizziness
My ox lvl was taken when my breating was very hard and show 100%(I think that was really the ugliest episode)
Taking a lot of breaths in a short period of time can make anyone dizzy. It's just like when you're blowing a balloon. Try it! Lack of oxygen not good but a lot of it also has it's effects on your body. An you know your breathing is fine because your blood has perfect amount of oxygen to distribute around your body. Please go to that link and read about it :-) You are just fine, you just have to find a good way for your body to calm down when the panic attack hits.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.